# SDR USAA050277

- Difficulty date: February 9, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367112503400
- Condition: Cracked
- Location: Fuselage
- Part time: 22,760 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL CRACKED 1 INCH, MAIN CABIN FLOOR PANEL 231BF, UNREPAIRABLE DAMAGE ON UPPER SURFACE.  FABRICATED NEW FLOORBOARD PER SRM 53-02-00.  (M)
